# SDR UIEA2023060100554

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 88,746 hours, 15,255 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH STA 760 TENSION TIE FWD CHANNEL 1EA CRACK FOUND.( STA 760 LH TENSION TIE CHANNEL CRACK AREA REPAIRED IAW SRM 53-20-30-2R-1 REPAIR 1. NO FURTHER DEFECTS NOTED )
